English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Super-rigid affine Fano varieties

MPS-Authors
/persons/resource/persons235071

Cheltsov,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1712.09148.pdf
(Preprint), 285KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Cheltsov, I., Dubouloz, A., & Park, J. (2018). Super-rigid affine Fano varieties. Compositio Mathematica, 154(11), 2462-2484. doi:10.1112/S0010437X18007534.


Cite as: http://hdl.handle.net/21.11116/0000-0003-AA03-A
Abstract
We study a wide class of affine varieties, which we call affine Fano varieties. By analogy with birationally super-rigid Fano varieties, we define super-rigidity for affine Fano varieties, and provide many examples and non-examples of super-rigid affine Fano varieties.